# SDR GAIA00131

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND E/E FORWARD JAMB LOWE CHORD HAS PULLED FASTENER AT STATION 422, LBL 8.  REPAIRED IAW SRM 51-20-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
